Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2017 (2017), Article ID 5234151, 10 pages
https://doi.org/10.1155/2017/5234151
Research Article

An Efficient Series Solution for Nonlinear Multiterm Fractional Differential Equations

Department of Mathematical Sciences, United Arab Emirates University, Al-Ain, UAE

Correspondence should be addressed to Mohammed Al-Refai; ea.ca.ueau@iaferla_m

Received 24 January 2017; Accepted 21 February 2017; Published 8 March 2017

Academic Editor: Thabet Abdeljawad

Copyright © 2017 Moh’d Khier Al-Srihin and Mohammed Al-Refai. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Moh’d Khier Al-Srihin and Mohammed Al-Refai, “An Efficient Series Solution for Nonlinear Multiterm Fractional Differential Equations,” Discrete Dynamics in Nature and Society, vol. 2017, Article ID 5234151, 10 pages, 2017. doi:10.1155/2017/5234151